Advertisement

Acta Endoscopica

, 10:285 | Cite as

Oesophagite ulcéreuse à la doxycycline

  • C. Maffioli
  • S. Segal
  • J. Diot
  • A. Segal
Article

Résumé

Les auteurs ont observé 4 cas d’ulcère œsophagien après prise orale de doxycycline. A cette occasion ils étudient les caractéristiques communes avec les 15 autres cas déjà publiés. La doxycycline peut provoquer des ulcères de l’œsophage lorsque les comprimés sont pris sans eau et au moment du coucher. L’interrogatoire et l’endoscopie font le diagnostic. Malgré une symptomatologie bruyante l’évolution est toujours bénigne, sans séquelles.

Mots-clés

œsophagite ulcère de l’œsophage doxycycline pathologie iatrogène 

Ulcerous esophagitis due to doxycycline therapy

Summary

The authors have observed four cases of ulcerative esophagitis following the ingestion of doxycycline. At this time they have studied the common characteristics with the 15 other cases already published. Doxycycline can provoke esophageal ulcers when taken at bedtime without any liquids. History and endoscopy are the diagnostic tools. Even though the clinical symptomatology is loud, evolution is always without sequels.

Key-words

doxycycline esophagitis esophagus iatrogenic disease ulcer 

Bibliographie

  1. 1.
    BOKEY L., HUGH T.B. — Oesophageal ulceration associated with doxycycline therapy.Med. J. Aust., 1975,1, 236–237.PubMedGoogle Scholar
  2. 2.
    CROWSON T.D., HEAD L.H., FERRANTE W.A. — Esophageal ulcers associated with tetracycline therapy.Jama, 1976,235, 2747–2748.PubMedCrossRefGoogle Scholar
  3. 3.
    GARDIES A., GEVAUDAN J., LEROUX C., CORNET C., WARNET-DUBOSCQ J., VIGUIE R. — Ulcère iatrogène de l’œsophage.Nouv. Presse Méd., 1978,7, 1032.PubMedGoogle Scholar
  4. 4.
    GIGER M., SONNENBERG A., BRÄNDLI H., SINGEISEN M., GÜLLER R., BLUM A.L. — Das Tetracyclin — Ulkus der Speiseröhre.Dtsch. Med. Wschr., 1978,103, 1038–1040.PubMedGoogle Scholar
  5. 5.
    GUIGNARD G., SAVARY M. — L’œsophagite médicamenteuse.Med. et Hyg., 1978,36, 3413–3416.Google Scholar
  6. 6.
    KOBLER E., BÜHLER H., NÜESCH H.J., DEYHLE P. — Medikamentös induzierte Oesophagusulzera.Dtsch. Med. Wschr., 1978,103, 1035–1037.PubMedGoogle Scholar
  7. 7.
    MAFFIOLI C., SEGAL S., RENARD A., DIOT J., SEGAL A. — Ulcères œsophagiens à la doxycycline.Nouv. Presse Méd., 1979,8, 1264.PubMedGoogle Scholar
  8. 8.
    PEMBERTON J. — Oesophageal obstruction and ulceration caused by oral potassium therapy.Br. Haert J., 1970,32, 267–268.CrossRefGoogle Scholar
  9. 9.
    PETIGNY A., MOULINIER B. — Ulcécres œsophagiens après prise de doxycycline.Nouv. Presse Méd., 1979,8, 439.PubMedGoogle Scholar
  10. 10.
    SCHNEIDER R. — Doxycycline esophageal ulcers.Amer. J. Dig. Dis., 1977,22, 805.PubMedCrossRefGoogle Scholar
  11. 11.
    SUTTON D.R., GOSNOLD J.K. — Oesophageal ulceration due to clindamycin.Brit. Med. J., 1977,1, 1598.PubMedCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • C. Maffioli
    • 1
  • S. Segal
    • 1
  • J. Diot
    • 1
  • A. Segal
    • 1
  1. 1.Groupe d’études hépato-gastro-entérologiques rémois (G.E.H.G.E.R.)ReimsFrance

Personalised recommendations